Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Diagnosed with fibroid in uterus, increased bleeding. Medication to control the bleeding ?

Goodevening doctor, My grandmother has been diagnosed with fibroid in uterus today after her p/v examination her bleeding has increased what medication and in what dose shall i give her to relieve her bleeding and is it advisable to take medication as she has been advised to get operated after two or three days. Can such a medicine cause withdrawl symptoms increasing her bleeding when she is being operated
Asked On : Mon, 3 Dec 2012
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query Your grandmother has been diagnosed to have Fibroid Uterus.and this is the cause of her bleeding If she does not have any other major cardiac or any other major illness It is advisable to undergo surgery at earliest .There is no point in waiting for her bleeding to stop as there are chance of her Hemoglobin level going down due to prolonged bleeding.There is nothing to worry about the risk in surgery. .
Answered: Mon, 3 Dec 2012
I find this answer helpful
OBGYN, Gynecologic Oncology Dr. Manjunath L Ramarajapalli's  Response
Your grand mother may be in her post menopausal age and the bleeding p/v is not a good sign.
You ask your doctor to rule out any malignancy[cancer] by necessary investigations.
Further treatment planning is dome based on these investigative reports.
Good luck
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor